# SDR 20000424AP015

- Difficulty date: July 25, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N453TA
- Make and model: Airbus A320-233
- Aircraft serial: 747
- Aircraft time: 6,107 hours, 2,756 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 37GA
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MIA - FLT 391 - DURING TAKEOFF, THE LGCIU NR 1 FAULT AND AFT CARGO DOOR MSG CAME ON THE UPPER ECAM DISPLAY, DUE TO THIS SITUATION THE AIRCRAFT RETURNED TO MIAMI AIRPORT.  AFTER UNEVENTFUL LANDING AT MIAMI AIRPORT, THE CREW REPORTED OVERWEIGHT LANDING.  MAINTENANCE TECHS PERFORMED CFDS TEST OF THE LGCIU NR 1, THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
